# SDR HEEA083200

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 16,905 hours
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Valve
- Part number: 206061634003
- Condition: Leaking
- Location: Fuel Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL FILTER VALVE LEAKING. SCRAPPED.
